| Catalog Number |
919214A |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during the pretest, the foley catheter was bulged one side at the ratio of 10:0.Per investigator's notification received on 24mar2025, it was reported that the returned syringe did not deflate in under 5 minutes during sample evaluation.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed.Photo: received four (4) photo samples.All photo samples showcase an overview of an all-silicone temp sensing foley catheter with sample port connector and its packaging.Received one (1) used all-silicone temp sensing foley catheter with sample port connector and syringe without original packaging.Visual inspection noted no obvious observations.Using the returned syringe, the catheter balloon was inflated with 10 ml methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and the balloon concentricity was observed to be 100:0 as compared to attachment 1 of tm0300903 (rev 3).The balloon did not deflate passively in under five (5) minutes.Using the in-house luer lock syringe, deflated balloon passively in under four (4) minutes with no cuffing or leaks noted, returning 10ml of solution.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling for this investigation.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.